Alert archive / Minnesota / Tornado Warnings in 2010
Tornado Warning 95, NWS Grand Forks, ND
NWS Grand Forks, ND issued this tornado warning at Jul 27, 2010, 1:49 AM CDT for Becker County, Clay County, Otter Tail County, Minnesota. It was in force for 56 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 27, 2010, 1:49 AM CDT (06:49 UTC)
- Expired
- Jul 27, 2010, 2:45 AM CDT
- In force
- 56 min
- Issued by
- NWS Grand Forks, ND
- Area
- Storm-based polygon
Counties Becker County, MN, Clay County, MN, Otter Tail County, MN
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 26, 10:12 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
| Jul 27, 1:24 AM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Aberdeen, SD (KABR), launched 00:00Z, 6.8 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3313 J/kg
- Mixed-layer CIN
- -58 J/kg
- Mixed-layer LCL
- 1019 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 98 m²/s²
- 0-3 km storm-relative helicity
- 36 m²/s²
- Significant tornado parameter
- 1.0
- Supercell composite
- 6.4
The text
As transmitted, in the capitals the NWS used until 2016.
958
WFUS53 KFGF 270649
TORFGF
MNC005-027-111-270745-
/O.NEW.KFGF.TO.W.0095.100727T0649Z-100727T0745Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
149 AM CDT TUE JUL 27 2010
THE NATIONAL WEATHER SERVICE IN GRAND FORKS HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHWESTERN BECKER COUNTY IN NORTHWEST MINNESOTA...
SOUTHERN CLAY COUNTY IN NORTHWEST MINNESOTA...
NORTHWESTERN OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA...
* UNTIL 245 AM CDT
* AT 146 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO. THE STORM WAS
LOCATED 3 MILES SOUTHWEST OF GLYNDON...OR 9 MILES EAST OF FARGO...
MOVING TO THE EAST AT 40 MPH. THIS STORM HAS A HISTORY OF
PRODUCING FUNNEL CLOUDS AND TOUCHDOWNS.
* THE TORNADIC STORM WILL BE NEAR...
BAKER AROUND 155 AM CDT.
MUSKODA AND DOWNER AROUND 200 AM CDT.
BARNESVILLE AND HAWLEY AROUND 205 AM CDT.
ROLLAG AROUND 215 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE PELICAN RAPIDS...DUNVILLA...DETROIT LAKES AND FRAZEE.
FOR MOTORISTS ON INTERSTATE 94...THE TORNADIC STORM WILL BE
BETWEEN...MILE MARKER 6 AROUND 150 AM CDT...AND MILE MARKER 12 AROUND
155 AM CDT...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4660 9628 4663 9629 4663 9639 4670 9670
4696 9664 4677 9563 4646 9572
TIME...MOT...LOC 0649Z 289DEG 35KT 4684 9660
$$
TG3 follow-up statements
119
WWUS53 KFGF 270714
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
214 AM CDT TUE JUL 27 2010
MNC005-027-111-270745-
/O.CON.KFGF.TO.W.0095.000000T0000Z-100727T0745Z/
CLAY MN-BECKER MN-OTTER TAIL MN-
214 AM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BECKER AND
SOUTHEASTERN CLAY COUNTIES IN NORTHWEST MINNESOTA...AND NORTHWESTERN
OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL 245 AM CDT...
AT 208 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 5 MILES EAST OF
DOWNER...OR 22 MILES EAST OF FARGO...MOVING TO THE SOUTHEAST AT 40
MPH. THIS STORM DOES HAVE A HISTORY OF PRODUCING FUNNEL CLOUDS AND
BRIEF TOUCHDOWNS.
THE TORNADIC STORM WILL BE NEAR...
ROLLAG AROUND 220 AM CDT.
CORMORANT AROUND 230 AM CDT.
PELICAN RAPIDS AROUND 235 AM CDT.
SHOREHAM AND DUNVILLA AROUND 240 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE FRAZEE...VERGAS...STAR LAKE...MAPLEWOOD STATE PARK...DENT AND
BIG MCDONALD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4660 9628 4663 9629 4663 9639 4665 9652
4666 9654 4692 9643 4677 9563 4646 9572
TIME...MOT...LOC 0713Z 294DEG 33KT 4674 9633
$$
TG911
WWUS53 KFGF 270732
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
232 AM CDT TUE JUL 27 2010
MNC005-027-111-270745-
/O.CON.KFGF.TO.W.0095.000000T0000Z-100727T0745Z/
CLAY MN-BECKER MN-OTTER TAIL MN-
232 AM CDT TUE JUL 27 2010
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHWESTERN BECKER AND
SOUTHEASTERN CLAY COUNTIES IN NORTHWEST MINNESOTA...AND NORTHWESTERN
OTTER TAIL COUNTY IN WEST CENTRAL MINNESOTA UNTIL 245 AM CDT...
AT 230 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 3 MILES SOUTHWEST
OF SHOREHAM...OR 7 MILES SOUTHWEST OF DETROIT LAKES...MOVING TO THE
EAST AT 40 MPH.
THE TORNADIC STORM WILL BE NEAR...
FRAZEE...VERGAS AND STAR LAKE AROUND 240 AM CDT.
DENT AROUND 245 AM CDT.
THEREAFTER SOME OTHER LOCATIONS IMPACTED BY THE TORNADIC STORM
INCLUDE BIG MCDONALD LAKE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO ABANDON CARS AND MOBILE HOMES
FOR A STURDY BUILDING.
&&
LAT...LON 4660 9628 4663 9629 4664 9644 4688 9619
4686 9614 4677 9563 4646 9572
TIME...MOT...LOC 0732Z 284DEG 46KT 4673 9591
$$
TG628
WWUS53 KFGF 270742
SVSFGF
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
242 AM CDT TUE JUL 27 2010
MNC005-027-111-270752-
/O.EXP.KFGF.TO.W.0095.000000T0000Z-100727T0745Z/
CLAY MN-BECKER MN-OTTER TAIL MN-
242 AM CDT TUE JUL 27 2010
...THE TORNADO WARNING FOR SOUTHWESTERN BECKER AND SOUTHEASTERN CLAY
COUNTIES IN NORTHWEST MINNESOTA...AND NORTHWESTERN OTTER TAIL COUNTY
IN WEST CENTRAL MINNESOTA WILL EXPIRE AT 245 AM CDT...
THE STORM WHICH PROMPTED THE WARNING NO LONGER APPEARS TORNADIC.
HOWEVER LARGE HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH THIS
THUNDERSTORM.
LAT...LON 4660 9628 4663 9629 4664 9644 4688 9619
4686 9614 4677 9563 4646 9572
TIME...MOT...LOC 0742Z 284DEG 46KT 4669 9573
$$
TGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Grand Forks, ND wrote its last area forecast discussion before this tornado warning went out at Jul 26, 8:00 PM CDT, 5 hours 49 minutes earlier.
Area forecast discussion, Jul 26, 8:00 PM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE GRAND FORKS ND
800 PM CDT MON JUL 26 2010
.DISCUSSION...WARM 850MB TEMPS ARE ACTING TO INHIBIT THUNDER
DEVELOPMENT ACROSS THE FA. THUNDERSTORMS ARE OCCURRING ACROSS
WESTERN AND CENTRAL NORTH DAKOTA...WITH STRONGER FORCING FROM
MID-LEVEL WAVE...UPPER JET STREAK...AND INCREASING LOW-LEVEL JET.
THIS FORCING WILL CONTINUE EASTWARD PROPAGATION...AND EXPECT
THUNDER INTO THE DVL BASIN BY 02Z-03Z. GIVEN EXTREME INSTABILITY
AND DECENT DEEP LAYER SHEAR...SEVERE WX CONTINUES TO BE PROBABLE.
THIS ACTIVITY MOST LIKELY WILL CONTINUE A MAJORITY OF THE
OVERNIGHT HOURS. SEE STORM PREDICTION CENTER PRODUCTS FOR DETAILS.
CURRENT GRIDS IN GOOD SHAPE...AND NO CHANGES REQUIRED TO THE
FORECAST. NORTHERN FA MOST PROBABLE LOCATION FOR HEAVIER RAINFALL
GIVEN SLOW MOVING BOUNDARY OVERNIGHT...NO CHANGES TO FLASH FLOOD
WATCH.
&&
.AVIATION...TIMING AND LOCATION OF TSTMS THE MAIN CHALLENGE FOR
THE TAFS. WITH TIMING AND COVERAGE IN QUESTION...DECIDED TO
INTRODUCE CB TO THE CLOUD GROUP DURING THE OVERNIGHT INTO TUESDAY
MORNING TO INDICATE BEST CHANCE FOR CONVECTION. THERE IS MORE
CONFIDENCE FOR KDVL...AND INCLUDED A TEMPO GROUP FOR THE MOST
PROBABLE TIME PERIOD. OVERALL WOULD APPEAR BEST CHC NEAR 03Z AT
KDVL...06Z-12Z KGFK-KTVF AREAS...A BIT LATER KBJI-KFAR. BRIEF
MVFR CIG PSBL NEAR OR JUST AFTER ANY TSTM DUE TO MOIST ENVIRONMENT
BUT OVERALL VFR WITH CLOUD DEVELOPMENT AOA 60KFT.
&&
.PREV DISCUSSION... /ISSUED 235 PM CDT MON JUL 26 2010/
SHORT TERM...
THE MAIN CHALLENGE WILL BE SEVERE CONVECTION LATE THIS AFTERNOON
INTO TUESDAY ALONG WITH HEAVY RAIN POTENTIAL. MORNING ELEVATED
CONVECTION HAS MOVED INTO CANADA...AND THE BOUNDARY LAYER IS
BECOMING SLIGHTLY CAPPED. MODELS ARE IN GOOD AGREEMENT OVERALL
WITH SOME DIFFERENCES IN CONVECTIVE TIMING...BUT ALL MODELS ARE
SHOWING POTENTIAL FOR SEVERE WEATHER TONIGHT ALONG WITH HEAVY RAIN
INTO TUESDAY.
FOR LATE THIS AFTERNOON/TONIGHT...EXPECT CAPPING TO WEAKEN IN THE
NW AND NRN CWA TOWARDS 00Z. INSTABILITY WILL BE HIGH TO
EXTREME...WITH MLCAPES AROUND 4000 J/KG ALONG WITH SFC DEWPOINTS
INTO THE LOW 70S NEAR THE SFC BOUNDARY. DEEP LAYERED SHEAR IS
AMPLE FOR THE POTENTIAL FOR SUPERCELLS INITIALLY...AND CAN/T RULE
OUT AN ISOLATED TORNADO GIVEN THE HIGH INSTABILITY AND ENOUGH
SHEAR. A SHORTWAVE WILL ALSO APPROACH FROM THE NW ADDING DYNAMIC
LIFT. PWATS WILL ALSO INCREASE TO OVER 2 INCHES IN THE NORTH THIS
EVENING...AND WITH A FAIRLY SLOW MOVING BOUNDARY FLASH FLOODING
WILL BE POSSIBLE. GIVEN THE HEAVY RAIN OVER THE NORTH IN THE PAST
WEEK...WILL ISSUE A FLASH FLOOD WATCH TONIGHT. EXPECT A POSSIBLE
SEVERE MCS TO MOVE INTO THE AREA TONIGHT AND DIVE SE AND
ACCELERATE AFTER 06Z. WILL MENTION SEVERE WORDING IN THE NORTH
THROUGH 06Z...AND IN ALL AREAS AFTER 06Z.
ON TUESDAY...EXPECT A SECOND SHORTWAVE TO MOVE THROUGH THE AREA
ALONG THE FRONTAL BOUNDARY. THERE WILL BE ENOUGH ELEVATED
INSTABILITY THROUGH MOST OF THE DAYLIGHT HOURS ON TUE IN THE SOUTH
FOR A CONTINUED SEVERE WEATHER THREAT. PWATS WILL ALSO BE NEAR 2
INCHES IN THE SOUTH...SO A SECOND AREA OF HEAVY RAIN HERE CAN/T BE
RULED OUT AND WILL NEED TO MONITOR THIS AREA.
FOR WED...HIGH PRESSURE AND COOLER AIR WILL SETTLE OVER THE REGION.
FOR THU...EXPECT ANOTHER DRY DAY WITH HIGH PRESSURE DRIFTING EAST.
LONG TERM (FRI-MON)...
FOLLOWED HPC FOR THE MOST PART IN THE EXTENDED PERIOD. DID MODIFY
THE SKY GRIDS TO HAVE A BIT MORE CLOUD COVER THAN GIVEN. USING
BLEND OF ECMWF/GFS SHOWS BASIC UPPER AIR PATTERN TO REMAIN IN PLACE
WITH 500 MB SHORT WAVES MOVING THRU CANADA EVERY 2-3 DAYS. SRN EDGE
OF THE 70-90KT 250 MB WESTERLIES WILL REMAIN ALONG THE NRN TIER OF
THE U.S. WITH ERN ND/NW MN ON SOUTHERN EDGE OF LIFT ASSOC WITH THESE
WAVES. ONE SUCH PCPN CHANCE WILL BE FRIDAY...WITH ANOTHER SUNDAY
INTO MONDAY. AS USUAL...EXACT TIMING AND STRENGTH OF SYSTEMS TO
REMAIN UNCERTAIN UNTIL CLOSER TO EVENT. AT THIS TIME...THEY BOTH
DONT APPEAR TO BE UNUSUALLY STRONG. TEMPS TO BE CLOSE TO AVERAGE.
&&
.FGF WATCHES/WARNINGS/ADVISORIES...
ND...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR NDZ006>008-014>016-
024-054.
MN...FLASH FLOOD WATCH UNTIL 7 AM CDT TUESDAY FOR MNZ004-005-007-008.
&&
TGHazardous weather outlook, Jul 26, 2:35 PM CDT, 11 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAND FORKS ND 235 PM CDT MON JUL 26 2010 MNZ004-005-007-008-NDZ006>008-014>016-024-054-271945- KITTSON-ROSEAU-WEST MARSHALL-EAST MARSHALL-TOWNER-CAVALIER- PEMBINA-BENSON-RAMSEY-EASTERN WALSH COUNTY-EDDY- WESTERN WALSH COUNTY- 235 PM CDT MON JUL 26 2010 ...A FLASH FLOOD WATCH IS IN EFFECT TONIGHT... ...THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS LATE THIS AFTERNOON THROUGH TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS ARE EXPECTED TO DEVELOP LATE THIS AFTERNOON AND THIS EVENING IN THE DEVILS LAKE BASIN AND NEAR THE CANADIAN BORDER IN THE NORTHERN RED RIVER VALLEY. SOME STORMS MAY PRODUCE LARGE HAIL...DAMAGING WINDS ALONG WITH TORRENTIAL RAIN. AN ISOLATED TORNADO IS ALSO POSSIBLE LATE THIS AFTERNOON THROUGH 10 PM. THE THREAT FOR FLASH FLOODING MAY DEVELOP IF STORMS CONTINUALLY DEVELOP OVER AN AREA. RAINFALL AMOUNTS FROM 1 TO 3 INCHES WITH LOCALLY HIGHER AMOUNTS ARE POSSIBLE LATE THIS AFTERNOON AND OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH MONDAY THUNDERSTORMS ARE POSSIBLE MAINLY TUESDAY MORNING BEFORE DRIER AND COOLER AIR BUILDS INTO THE REGION BY TUESDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED TONIGHT. MNZ001>003-006-009-013>017-022>024-027>032-040-NDZ026>030-038-039- 049-052-053-271945- WEST POLK-NORMAN-CLAY-LAKE OF THE WOODS-NORTH BELTRAMI-PENNINGTON- RED LAKE-EAST POLK-NORTH CLEARWATER-SOUTH BELTRAMI-MAHNOMEN- SOUTH CLEARWATER-HUBBARD-WEST BECKER-EAST BECKER-WILKIN- WEST OTTER TAIL-EAST OTTER TAIL-WADENA-GRANT-NELSON-GRAND FORKS- GRIGGS-STEELE-TRAILL-BARNES-CASS-RANSOM-SARGENT-RICHLAND- 235 PM CDT MON JUL 26 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN NORTH DAKOTA...WEST CENTRAL AND NORTHWEST MINNESOTA. .DAY ONE...THIS AFTERNOON AND TONIGHT THUNDERSTORMS WILL MOVE INTO THE AREA THIS EVENING AND OVERNIGHT. THE MAIN THREAT WILL BE DAMAGING WINDS...LARGE HAIL AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE LATE TONIGHT INTO TUESDAY. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THERE IS A SLIGHT RISK FOR SEVERE THUNDERSTORMS MAINLY TUESDAY MORNING IN THE RED RIVER VALLEY. THE MAIN THREAT WILL BE DAMAGING WINDS AND HEAVY RAIN. LOCALIZED FLOODING WILL BE POSSIBLE NEAR ANY STORMS TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED TONIGHT AND TUESDAY. DK
In the hours before
Special weather statement, Jul 26, 10:52 PM CDT, 2 hours 57 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND 1052 PM CDT MON JUL 26 2010 MNZ001-004-007-008-013>015-NDZ016-027-270445- EAST MARSHALL MN-EAST POLK MN-EASTERN WALSH COUNTY ND-GRAND FORKS ND-KITTSON MN-PENNINGTON MN-RED LAKE MN-WEST MARSHALL MN-WEST POLK MN- 1052 PM CDT MON JUL 26 2010 ...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN WALSH...NORTHWESTERN POLK...WESTERN MARSHALL...NORTHEASTERN GRAND FORKS...WESTERN PENNINGTON...WESTERN RED LAKE AND EXTREME SOUTHWESTERN KITTSON COUNTIES UNTIL 1145 PM CDT... AT 1051 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING THUNDERSTORMS ALONG A LINE EXTENDING FROM 7 MILES SOUTHEAST OF DRAYTON TO 12 MILES SOUTHWEST OF ARGYLE TO 6 MILES NORTHWEST OF GRAND FORKS...MOVING TO THE EAST AT 40 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THE STORMS. THE STORMS WILL BE NEAR... EAST GRAND FORKS AROUND 1100 PM CDT. STEPHEN...ARGYLE AND MARCH AROUND 1105 PM CDT. WARREN AND TABOR AROUND 1110 PM CDT. SHERACK AND DAVIDSON AROUND 1115 PM CDT. FOR MOTORISTS ON INTERSTATE 29...THE STORMS WILL BE BETWEEN...MILE MARKERS 141 AND 148... BE PREPARED TO TAKE SHELTER IF THE STORMS INTENSIFY AND BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. VG/HOPPES
Local storm report, Jul 26, 11:19 PM CDT, 2 hours 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
1119 PM CDT MON JUL 26 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 PM TSTM WND GST HALLOCK 48.77N 96.94W
07/26/2010 M62 MPH KITTSON MN AWOS
AWOS AT HALLOCK REPORTS GUST OF 54 KNOTS FROM WNW
&&
ETLocal storm report, Jul 27, 1:23 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
123 AM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG 8 NW GREENBUSH 48.78N 96.31W
07/26/2010 ROSEAU MN LAW ENFORCEMENT
SEVERAL TREES KNOCKED DOWN IN FARMYARD.
&&
GGUSTLocal storm report, Jul 27, 1:38 AM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
138 AM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TORNADO REILE'S ACRES 46.92N 96.86W
07/27/2010 CASS ND LAW ENFORCEMENT
TOUCHDOWN REPORTED NEAR REILES ACRES.
&&
GGUSTLocal storm report, Jul 27, 1:41 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
141 AM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 AM TORNADO REILE'S ACRES 46.92N 96.86W
07/27/2010 CASS ND LAW ENFORCEMENT
TOUCHDOWN REPORTED NEAR REILES ACRES. MULTIPLE FUNNELS
VIEWED BY SPOTTER LOCATED NORTH OF WEST FARGO.
&&
GGUSTLocal storm report, Jul 27, 1:43 AM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EASTERN ND/GRAND FORKS ND
143 AM CDT TUE JUL 27 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0140 AM TSTM WND GST 3 S FARGO 46.83N 96.82W
07/27/2010 M72 MPH CASS ND TRAINED SPOTTER
MEASURED AT UNIVERSITY AND 32ND AVE SOUTH.
&&
GGUSTThe office that day
Everything else NWS Grand Forks, ND issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 26, 11:08 PM CDT | Severe Thunderstorm Warning | FGF | Kittson, Marshall, Roseau | 67 min |
| Jul 27, 12:44 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman, Polk | 61 min |
| Jul 27, 1:05 AM CDT | Tornado Warning | FGF | Clay | 55 min |
| Jul 27, 1:43 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 62 min |
| Jul 27, 2:38 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 67 min |
| Jul 27, 4:34 AM CDT | Severe Thunderstorm Warning | FGF | Clay, Norman | 56 min |
| Jul 27, 5:06 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Clearwater, Mahnomen, Norman, Otter Tail and 1 more | 54 min |
| Jul 27, 5:32 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail, Wilkin | 58 min |
| Jul 27, 5:58 AM CDT | Severe Thunderstorm Warning | FGF | Becker, Clay, Hubbard, Otter Tail, Wadena, Wilkin | 62 min |
| Jul 27, 6:29 AM CDT | Severe Thunderstorm Warning | FGF | Grant, Otter Tail, Wilkin | 61 min |
| Jul 27, 6:59 AM CDT | Severe Thunderstorm Warning | FGF | Hubbard, Otter Tail, Wadena | 31 min |
| Jul 27, 9:53 AM CDT | Severe Thunderstorm Warning | FGF | Otter Tail | 52 min |
| Jul 27, 10:08 AM CDT | River Flood Warning | FGF | Clay | 35 hr |
| Jul 27, 10:09 AM CDT | Tornado Warning | FGF | Otter Tail, Wadena | 51 min |
| Jul 27, 11:41 AM CDT | Areal Flood Advisory | FGF | Becker, Clay, Otter Tail, Wilkin | 119 min |
| Jul 27, 1:15 PM CDT | Tornado Warning | FGF | Wadena | 19 min |
| Jul 27, 1:31 PM CDT | Flash Flood Warning | FGF | Becker, Clay, Otter Tail, Wadena, Wilkin | 8 hr |
| Jul 27, 4:02 PM CDT | Tornado Warning | FGF | Grant, Otter Tail | 48 min |
Nearby
Tornado Warnings in Minnesota, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.